# SDR IPXA11569612

- Difficulty date: September 22, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT PIT STA 1520 FRAME DENTED BETWEEN S-25L AND S-26L.     REPAIRED AFT PIT FRAME STA 1520 BETWEEN S-25L AND S-26L IAW SRM 53-00-07-2R, REPAIR 5 DETAIL 3.
